# SDR SWIA200617283

- Difficulty date: October 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 9,776 hours, 8,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT COUNTER BALANCE ANCHOR IS CRACKED.  REMOVED AND REPLACED PAX DOOR AFT COUNTER BALANCE ANCHOR FITTING IAW CRJ 200 MM 52-11-17.  OPERATIONAL CHECKS GOOD.
